# SDR OZCA20141129005

- Difficulty date: November 29, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N261BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 31,533 hours, 29,234 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOORS OPENED AFTER GEAR RETRACTION BRIEFLY, THEY CLOSED FOR REMAINDER OF FLIGHT.  INSPECTED NLG RETRACT & EXTEND SYS.  PERFORMED NUMEROUS TIMES WITH NO DEFECTS NOTED AT THIS TIME.  OPERATIONS CHECKED SATISFACTORY.
